Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Microbundles are fibre bundles


Author: J. M. Kister
Journal: Bull. Amer. Math. Soc. 69 (1963), 854-857
DOI: https://doi.org/10.1090/S0002-9904-1963-11064-2
MathSciNet review: 0156359
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Milnor, Microbundles, Part I, Princeton University, 1963 (mimeographed). MR 163331
  • 2. N. Steenrod, The topology of fibre bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 39258


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11064-2

American Mathematical Society